Journal article icon

Journal article

Inferring parameters of prey switching in a 1 predator–2 prey plankton system with a linear preference tradeoff

Abstract:

We construct two ordinary-differential-equation models of a predator feeding adaptively on two prey types, and we evaluate the models’ ability to fit data on freshwater plankton. We model the predator’s switch from one prey to the other in two different ways: (i) smooth switching using a hyperbolic tangent function; and (ii) by incorporating a parameter that changes abruptly across the switching boundary as a system variable that is coupled to the population dynamics. We conduct linear stabil...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Files:
Publisher copy:
10.1016/j.jtbi.2018.07.005

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Oxford college:
St Johns College
ORCID:
0000-0002-0146-9164
More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Harhanen, L More by this author
Publisher:
Elsevier Publisher's website
Journal:
Journal of Theoretical Biology Journal website
Volume:
456
Pages:
108-122
Publication date:
2018-09-05
Acceptance date:
2018-07-06
DOI:
EISSN:
1095-8541
ISSN:
0022-5193
Pubs id:
pubs:865228
URN:
uri:f63856f9-8bd7-4e4a-898c-ecc016519c86
UUID:
uuid:f63856f9-8bd7-4e4a-898c-ecc016519c86
Local pid:
pubs:865228

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP